# SDR P5CA2017062600211

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,181 hours, 19,692 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED AN EICAS, THE FWD CARGO BACKUP EICAS BLANKED 45 SECONDS LATER.  PERFORMED FIM 21-61 FT 812 & THE AUX ZONE TEMP CONTROL BITE PROCEDURE FOUND OK IAW AMM 21-61-12.
